# SDR 08FDEA00440

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 32,322 hours, 16,255 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252801
- Part serial: 86
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KIAD, THE RIGHT MAIN LANDING GEAR FAILED TO RETRACT AND REMAINED FULLY DOWN AND LOCKED ON BOTH FORWARD AND OVERHEAD PANEL INDICATIONS.  FOLLOWED ECAM AND QRH PROCEDURES, GOT DOWN AND LOCKED  INDICATIONS ON ALL 3 GEAR.  THEN RETURNED TO LAND T/S RT GEAR HAS NO PRESS WITH GEAR PINNED.  ACN RELEASED FOR SERVICE PER MEL/CDL: 32-30-01 CATEGORY: C EXPIRATION: 24FEB08 "MEL 32-30-01: LANDING GEAR RETRACTION SYSTEM - INOP TO MEM BASE FOR REPAIR.  REMOVED AND REPLACED RT MLG SEQUENCE VALVE IAW      AIRBUS A300-600 AMM REF 32-31-37-4.  OPS CK GOOD OK FOR SERVICE.
